History-dependent decay rates for a logistic equation with infinite delay

John A D Appleby, I. Győri, David W. Reynolds

Research output: Contribution to journalArticle

4 Citations (Scopus)

Abstract

A logistic equation with infinite delay is considered under conditions that force its solution to approach a positive steady state at large times. It is shown that this rate of convergence depends on the initial history in some cases, and is independent of the history in others.

Original languageEnglish
Pages (from-to)23-44
Number of pages22
JournalProceedings of the Royal Society of Edinburgh Section A: Mathematics
Volume141
Issue number1
DOIs
Publication statusPublished - Feb 2011

Fingerprint

Logistic Equation
Infinite Delay
Decay Rate
Dependent
Rate of Convergence
History

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

History-dependent decay rates for a logistic equation with infinite delay. / Appleby, John A D; Győri, I.; Reynolds, David W.

In: Proceedings of the Royal Society of Edinburgh Section A: Mathematics, Vol. 141, No. 1, 02.2011, p. 23-44.

Research output: Contribution to journalArticle

@article{ccc18e75bd2844fe9f03ca907a48189b,
title = "History-dependent decay rates for a logistic equation with infinite delay",
abstract = "A logistic equation with infinite delay is considered under conditions that force its solution to approach a positive steady state at large times. It is shown that this rate of convergence depends on the initial history in some cases, and is independent of the history in others.",
author = "Appleby, {John A D} and I. Győri and Reynolds, {David W.}",
year = "2011",
month = "2",
doi = "10.1017/S0308210510000016",
language = "English",
volume = "141",
pages = "23--44",
journal = "Proceedings of the Royal Society of Edinburgh Section A: Mathematics",
issn = "0308-2105",
publisher = "Cambridge University Press",
number = "1",

}

TY - JOUR

T1 - History-dependent decay rates for a logistic equation with infinite delay

AU - Appleby, John A D

AU - Győri, I.

AU - Reynolds, David W.

PY - 2011/2

Y1 - 2011/2

N2 - A logistic equation with infinite delay is considered under conditions that force its solution to approach a positive steady state at large times. It is shown that this rate of convergence depends on the initial history in some cases, and is independent of the history in others.

AB - A logistic equation with infinite delay is considered under conditions that force its solution to approach a positive steady state at large times. It is shown that this rate of convergence depends on the initial history in some cases, and is independent of the history in others.

UR - http://www.scopus.com/inward/record.url?scp=79960467786&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=79960467786&partnerID=8YFLogxK

U2 - 10.1017/S0308210510000016

DO - 10.1017/S0308210510000016

M3 - Article

AN - SCOPUS:79960467786

VL - 141

SP - 23

EP - 44

JO - Proceedings of the Royal Society of Edinburgh Section A: Mathematics

JF - Proceedings of the Royal Society of Edinburgh Section A: Mathematics

SN - 0308-2105

IS - 1

ER -